# SDR DALA2021071303966

- Difficulty date: July 10, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,860 hours, 38,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 651 A.A, DISBOND OF 4.2" X 2.9" (LENGHT/WIDTH) ON OSS 305.5, LOWER SURFACE AT LE SLAT 7 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00031-LOWER SURFACE ON OSS 305.5 AT LE SLAT 7 TRAILING EDGE WEDGE WAS REPAIRED PER ETI-57-21-281 REV. 2 AND ER/A 592543-14AD REV. ORIGINAL (1870903)
